What is the withdrawal recovery time from sertraline (Zoloft)?

Posted by darweshalassi @darweshalassi, Apr 8 12:05am

hello i was using sertaline ( lustral 50 mg ) its the same as Zoloft , and to be honest i couldnt buy it becuase i have Financial Problems
so i stopped taking it , its 5 days untill now i started to feel Dizzy , specially when i look to the right and left , my Head Bloating no focus , my eyes are closing all the time by it self , and ive been in this situation before , but is there any way that i can manage this withdrawal side effects ?

thanks !

Dear Dar,
Please call as soon as possible the town medical staff or the doc who prescribed this medication and tell them that you are feeling dizzy.
(We had an urgent situation at home once and I called our town ambulance drivers who are also trained medics. They were wonderful.)
My husband had a reaction to a new medication.

REPLY

Dar,
Do you have a town social worker? They know of ways to help you pay for your medication.
Let us know how you are doing.

REPLY
@helenfrances

Dar,
Do you have a town social worker? They know of ways to help you pay for your medication.
Let us know how you are doing.

Jump to this post

thanks Ellen , but actually i dont live in USA im in the middle East !

REPLY

Do you have someone that will help you?
What time is it in now in your country?

Liked by darweshalassi

REPLY

Can you call the prescriber?

Liked by darweshalassi

REPLY

In case you're not aware, generic Zoloft, aka Sertraline, is dirt cheap! Please do check it out & good luck to you!

Liked by darweshalassi

REPLY

@darweshalassi-I just wanted to check back with you to see if the symptoms you mentioned have begun to subside. Were you able to get in contact with someone close to you that could help you to manage the withdraw from Zoloft?

REPLY

@darweshalassi
Praying that you found someone in the medical field to help you with your medication.
Please let us know how your are doing.

REPLY
Please login or register to post a reply.